# SDR CALA0100931

- Difficulty date: October 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: R/H Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H RUDDER L/E SKIN GOUGED BELOW ACCESS PANEL 9559. REPAIRED IAW SRM 51-70-17 AND ECRA 5543-01017.
